Skip to main content

Successive approximation linear quadratic regulator for estuarine management problem

Dates

Publication Year
2000
Publication Date
2000-06

Citation

Guihua Li, and Larry W Mays, Successive approximation linear quadratic regulator for estuarine management problem: Water Res Manage, vol. 14, no. 3, pp. 157-175, Jun 2000.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_9449.xml 2.42 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 9449
ISSN CSA 0920-4741
Accession Number CSA 0531028

Citation Extension

citationTypeJournal Article
journalWater Res Manage, vol. 14, no. 3, pp. 157-175, Jun 2000
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...